잠시만 기다려 주세요. 로딩중입니다.

Risperidone으로 유발된 것으로 의심된 약물유발성 이상운동증에 대한 의심약물 중단 및 억간산가진피반하와 GB34(陽陵泉) 전침치료를 통한 외래기반 관리 : 증례보고

Drug-Induced Dyskinesia Outpatient Suspected to be Induced by Risperidone Management with Yigan-san with Citri Pericarpium and Pinelliae Rhizoma (modified Yigan-san, Yokukan-san Kachimpihang), Electro-Acupuncture at GB34 (陽陵泉), and Stopping Suspected Medication: A Case Repor

대한한방내과학회지 2019년 40권 6호 p.1303 ~ 1310
노민영 ( Roh Min-Yeong ) - 목동동신한방병원 한방내과

장승원 ( Jang Seung-Won ) - 목동동신한방병원 침구과
김현호 ( Kim Hyun-Ho ) - 목동동신한방병원 침구과
한양희 ( Han Yang-Hee ) - 목동동신한방병원 한방내과
임정태 ( Leem Jung-Tae ) - 목동동신한방병원 한방내과

Abstract


Objectives: Drug-induced Parkinsonism has similar symptoms to Parkinson’s disease, but each has different causes. Drug-induced Parkinsonism accounts for the largest proportion of secondary Parkinsonism We report a outpatient case of drug-induced Parkinsonism after taking Risperidone, an atypical antipsychotic.

Method: With discontinuing of antipsychotic drug, modified Yigan-san extract was administered for 12 weeks, and acupuncture and electroacupuncture procedures were performed 20 times.

Results: Abnormal Involuntary Movement Scale (AIMS) score decreased from 23 to 3 during 59 days of treatment period without adverse events and worsening of depression. The Patient was highly satisfied.

Conclusion: Modified Yigan-san and electroacupuncture (GB34) can be used as an treatment option in patients with drug-induced Parkinsonism

키워드

Korean medicine; Yigan-san; Yokukan-san; case report; herbal medicine; drug induced Parkinsonism
원문 및 링크아웃 정보
 
등재저널 정보